Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alisonjs122

Did anyone's skin get *worse* while taking Yasmin?

I've been getting a lot of mini pimples (specifically on my forehead), and I think yasmin may be the cause. Has anyone here had experience with demulen 1/35? My doc suggested I try it since it has higher estrogen and lower androgen potency. TIA for all input!

Share this post


Link to post
Share on other sites

Hmm how long have you been on it? Sometimes when people first start out.. they will get an initial breakout on Yasmin, probably due to your body getting used to the hormones. Then its suppose to all get better by month three.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×